On linear estimates defined by a continuous weight function

Jan Jung

TBD mathscidoc:1701.332107

Arkiv for Matematik, 3, (3), 199-209, 1956.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 42 ]
@inproceedings{jan1956on,
  title={On linear estimates defined by a continuous weight function},
  author={Jan Jung},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203419607311916},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={3},
  pages={199-209},
  year={1956},
}
Jan Jung. On linear estimates defined by a continuous weight function. 1956. Vol. 3. In Arkiv for Matematik. pp.199-209. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203419607311916.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved